# SDR AALA202407050087

- Difficulty date: June 23, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 26,958 hours, 10,665 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Drain Mast
- Part number: 460000H88300
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO A CIDS PANEL CAUTION LIGHT FOR THE AFT CARGO DRAIN MAST HEATER FAIL. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDR ITS OWN POWER.   MAINTENANCE REPLACED THE AFT CARGO DRAIN MAST AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 30-71-51.
